# SDR CALA2016052095378

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 56,362 hours, 23,039 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EACH EMER EXIT LIGHTS IN CABIN INOPERATIVE.  ONE AT LT AFT EXIT HATCH DEDO WALL LIGHT.  ONE AT RT FWD EXIT HATCH DEDO WALL LIGHT & ONE AISLE LIGHT AT SEAT 22C EPSU BATTERY EMER LT REPLACED 12WL BATTERY. EPSU TESTED OK.
